# SDR DALA2022111107298

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 29,883 hours, 3,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 CORROSION SEAT TRACK -YB LOC BTW FR73 TO FR74 AT LEVEL OF STR26 AT AFT GALLEY AREA.   REPLACED SEAT TRACK -YB AND FASTENER LOC.BTW FR73 TO FR74 AT LEVEL OF STRG26 AFT GALLEY AREA ASPER A330 SRM 51-42-11. (2490504)
